# SDR C2XA02CL252

- Difficulty date: December 23, 2002
- Submitted: December 24, 2002
- Operation: Air carrier
- Aircraft: N14925
- Make and model: Emb EMB-145ER
- Aircraft serial: 145004
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 3071
- Condition: Inoperative
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE RIGHT EXTERNAL OVERWING EMERGENCY LIGHT WAS INOPERATIVE.MAINTENANCE REPLACED THE RIGHT EMERGENCY LIGHT BULB.OPERATIONAL CHECKS WERE GOOD.
